# SDR 29GA2018032200002

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,284 hours, 40,838 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLIGHT 0117 FLL/FPO REPORT. GATE RETURN DUE TO EMERGENCY LIGHTS INOP ON ROW 3 4 5 6 AND OVERHEAD LIGHTS ON ROW 7. RECHARGHED BATTERY FOR 20 MINUTES IAW AMM 33-50-00 AND PERFORMED AN OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-0-05-1, SYSTEM OPERATES NORMAL
